# SDR UIEA2017091301642

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,626 hours, 17,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32957
- Part serial: SF1580
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DEPLOYED. REMOVED AND REPLACED L1 DOOR EVACUATION SLIDE RAFT ASSY I.A.W AMM 25-66-10 L1 DOOR OPS NORMAL.
